# SDR COMA0260590

- Difficulty date: October 16, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 15,311 hours, 13,935 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5975 FLAPS INDICATED 43 DEGREES WHEN SELECTED TO 45 DEGREES.2 DEGREES INDICATION ERROR IS WITHIN LIMITS - NO MAINT. PERFORMED.
